Lu-Bin CUI
Lu-Bin CUI
School of Mathematics and Information Science, Henan Normal University
Verified email at
Cited by
Cited by
An eigenvalue problem for even order tensors with its applications
LB Cui, C Chen, W Li, MK Ng
Linear and Multilinear Algebra 64 (4), 602-621, 2016
Preconditioned tensor splitting iterations method for solving multi-linear systems
LB Cui, MH Li, Y Song
Applied Mathematics Letters 96, 89-94, 2019
Nonlinear stability of discontinuous Galerkin methods for delay differential equations
D Li, C Zhang
Applied Mathematics Letters 23 (4), 457-461, 2010
Birkhoff--von Neumann theorem for multistochastic tensors
LB Cui, W Li, MK Ng
SIAM Journal on Matrix Analysis and Applications 35 (3), 956-973, 2014
The perturbation bound for the Perron vector of a transition probability tensor
W Li, LB Cui, MK Ng
Numerical Linear Algebra with Applications 20 (6), 985-1000, 2013
On the uniqueness of the positive Z-eigenvector for nonnegative tensors
LB Cui, Y Song
Journal of Computational and Applied Mathematics 352, 72-78, 2019
Primitive tensors and directed hypergraphs
LB Cui, W Li, MK Ng
Linear Algebra and its Applications 471, 96-108, 2015
On computation of the steady-state probability distribution of probabilistic Boolean networks with gene perturbation
W Li, LB Cui, MK Ng
Journal of Computational and Applied Mathematics 236 (16), 4067-4081, 2012
New bounds for perturbation of the orthogonal projection
B Li, W Li, L Cui
Calcolo 50 (1), 69-78, 2013
A new preconditioner of the tensor splitting iterative method for solving multi-linear systems with -tensors
LB Cui, XQ Zhang, SL Wu
Computational and applied mathematics 39 (3), 173, 2020
A preconditioner based on a splitting-type iteration method for solving complex symmetric indefinite linear systems
LB Cui, XQ Zhang, YT Zheng
Japan Journal of Industrial and Applied Mathematics 38 (3), 965-978, 2021
The existence and uniqueness of solution for tensor complementarity problem and related systems
LB Cui, YD Fan, YS Song, SL Wu
Journal of Optimization Theory and Applications 192 (1), 321-334, 2022
On perturbation bounds for the joint stationary distribution of multivariate Markov chain models
W Li, L Jiang, WK Ching, LB Cui
East Asian Journal on Applied Mathematics 3 (1), 1-17, 2013
A Rayleigh quotient‐gradient neural network method for computing ‐eigenpairs of general tensors
LB Cui, Q Hu, Y Chen, YS Song
Numerical Linear Algebra with Applications 29 (3), e2420, 2022
On construction of sparse probabilistic Boolean networks from a prescribed transition probability matrix
LB Cui, W Li, WK Ching
Lecture Notes in Operational Research, 2010
Tensor ring decomposition-based model with interpretable gradient factors regularization for tensor completion
PL Wu, XL Zhao, M Ding, YB Zheng, LB Cui, TZ Huang
Knowledge-Based Systems 259, 110094, 2023
A note on the three-way generalization of the Jordan canonical form
LB Cui, MH Li
Open Mathematics 16 (1), 897-912, 2018
A modified newton's method for inverse problem of Probabilistic Boolean Networks with gene perturbations
W Li, WK Ching, LB Cui
2011 IEEE International Conference on Systems Biology (ISB), 167-172, 2011
Existence and uniqueness of positive solution for multilinear systems with generalized strong M-tensor
LB Cui, GG Lian, JY Yuan
Applied Mathematics Letters 133, 108262, 2022
A general preconditioner accelerated SOR-type iterative method for multi-linear systems with -tensors
LB Cui, YD Fan, YT Zheng
Computational and Applied Mathematics 41 (1), 26, 2022
The system can't perform the operation now. Try again later.
Articles 1–20